Tours depart the i-SITE from 9:30am, and run every 45minutes. So 9:30am, 10:15am, 11am, 11:45am, 12:30pm, 1:15pm and 2:30pm.
On Cruise Ship Days we run every 30mins. So 9:30am, 10am, 10:30am, 11am, 11:30am, 12pm, 12:30pm, 1pm, 1:30pm, 2pm, 2:30pm.
Summer hours will be in operation between October and late April.
Winter Operating hours
Tours depart the i-SITE from 9:30am, and run every 90minutes. So 9:30am, 11am, 12:30pm, and 2:30pm.
Winter hours will be in operation between late April and September.
Final departure from the i-Site will be at 2:30pm every day.
We operate seven days per week, except Christmas day.